RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 5, Pages 674–692 (Mi mz12203)  

Transformation of Fourier Series by Means of General Monotone Sequences

A. A. Jumabayevaa, B. V. Simonovb

a Eurasian National University named after L.N. Gumilyov
b Volgograd State Technical University

Abstract: Estimates of the norms and the best approximations of the generalized Liouville–Weyl derivative in the two-dimensional case are obtained.

Keywords: best approximation, best approximation by a two-dimensional angle.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm12203

Full text: PDF file (581 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:5, 740–758

Bibliographic databases:

UDC: 517
Received: 01.09.2018
Revised: 08.02.2019

Citation: A. A. Jumabayeva, B. V. Simonov, “Transformation of Fourier Series by Means of General Monotone Sequences”, Mat. Zametki, 107:5 (2020), 674–692; Math. Notes, 107:5 (2020), 740–758

Citation in format AMSBIB
\Bibitem{JumSim20}
\by A.~A.~Jumabayeva, B.~V.~Simonov
\paper Transformation of Fourier Series by Means of General Monotone Sequences
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 5
\pages 674--692
\mathnet{http://mi.mathnet.ru/mz12203}
\crossref{https://doi.org/10.4213/mzm12203}
\elib{https://elibrary.ru/item.asp?id=43287368}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 5
\pages 740--758
\crossref{https://doi.org/10.1134/S0001434620050041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087065117}


Linking options:
  • http://mi.mathnet.ru/eng/mz12203
  • https://doi.org/10.4213/mzm12203
  • http://mi.mathnet.ru/eng/mz/v107/i5/p674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:126
    References:14
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020